Alert archive / Michigan / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 29, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at May 15, 2007, 2:30 PM EDT for Branch County, Michigan. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 15, 2007, 2:30 PM EDT (18:30 UTC)
- Expired
- May 15, 2007, 3:08 PM EDT
- In force
- 38 min
- Issued by
- NWS Northern Indiana
- Area
- Counties, with a storm outline in the text
County Branch County, MI
The radar
The Northern Indiana radar (KIWX), 71 km from the middle of the area, began a volume at 18:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 1:53 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 6.5 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1711 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 183 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KIWX 151829 SVRIWX MIC023-151930- /O.NEW.KIWX.SV.W.0029.070515T1830Z-070515T1930Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 230 PM EDT TUE MAY 15 2007 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BRANCH COUNTY IN SOUTHWEST MICHIGAN * UNTIL 330 PM EDT * AT 227 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED 7 MILES WEST OF GILEAD...OR ABOUT 6 MILES EAST OF STURGIS...AND MOVING NORTHEAST AT 35 MPH. * LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE... GILEAD...BRONSON AND EAST GILEAD... LAKE OF THE WOODS...BATAVIA AND COLDWATER LAKE... COLDWATER AND CALIFORNIA... MARBLE LAKE... QUINCY... SOUTH BUTLER... THIS IS A DANGEROUS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH... PREPARE IMMEDIATELY FOR QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH....ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4185 8541 4170 8528 4177 8484 4208 8483 $$
2 follow-up statements
000 WWUS53 KIWX 151857 SVSIWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 257 PM EDT TUE MAY 15 2007 MIC023-151930- /O.CON.KIWX.SV.W.0029.000000T0000Z-070515T1930Z/ BRANCH MI- 257 PM EDT TUE MAY 15 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT FOR SOUTHEASTERN BRANCH COUNTY... AT 252 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED NEAR LAKE OF THE WOODS...OR ABOUT 4 MILES SOUTH OF COLDWATER...AND MOVING NORTHEAST AT 35 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CALIFORNIA...MARBLE LAKE AND QUINCY. THIS IS A DANGEROUS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH... PREPARE IMMEDIATELY FOR NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.....ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4190 8514 4175 8499 4177 8484 4202 8484 $$
000 WWUS53 KIWX 151908 SVSIWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 308 PM EDT TUE MAY 15 2007 MIC023-151918- /O.CAN.KIWX.SV.W.0029.000000T0000Z-070515T1930Z/ BRANCH MI- 308 PM EDT TUE MAY 15 2007 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BRANCH COUNTY IS CANCELLED... AT 305 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD MOVED OUT OF THE AREA AND NO LONGER POSED AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4190 8514 4175 8499 4177 8484 4202 8484 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 12:44 PM EDT, 1 hour 46 minutes earlier.
Area forecast discussion, May 15, 12:44 PM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 1244 PM EDT TUE MAY 15 2007 .AVIATION... AT 16Z...A COLD FRONT EXTENDED FROM ERN LAKE HURON...SOUTHWEST INTO NRN MICHIGAN...SRN LAKE MICHIGAN...THEN INTO THE MID MS VLY. THIS FRONT IS FCST TO TRAVERSE THE TAF SITES 21Z AND 02Z. THE COLD FRONT WILL INTERACT WITH MODERATE INSTABILITY AHEAD OF IT...WHICH WILL RESULT IN A 2 TO 4 HOUR WIND OF SHOWERS AND THUNDERSTORMS AHEAD AND JUST BEHIND THE FRONT. ATTM...HAVE THUNDERSTORMS OCCURRING AT KSBN AROUND 20Z AND AROUND 23Z AT KFWA. WILL KEEP CONDITIONS IN THE MVFR CATEGORY...BUT LOCAL IFR CONDITIONS ...ESPECIALLY FROM HEAVY RAIN...CAN NOT BE RULED OUT AND WILL BE MONITORED. ONCE THE FRONT PASSES BY...CAA AND LOW LVL MOISTURE WILL CAUSE CIGS TO GRADUALLY LOWER BELOW THE 2000 FOOT LEVEL OVERNIGHT. THERE WILL ALSO BE A PERIOD OF POST FRONTAL SHOWERS BETWEEN 00Z AND 06Z. A WEAK RIDGE OF HIGH PRESSURE IS FCST TO BUILD INTO THE REGION AROUND 18Z. THIS WILL ALLOW LOW CIGS TO EVENTUALLY SCATTERED OUT AROUND THAT TIME. && .PREV DISCUSSION... /ISSUED 1033 AM EDT TUE MAY 15 2007/ UPDATE... AT 14Z...A COLD FRONT STRETCHED FROM NRN LAKE HURON...SOUTHWEST INTO NRN LOWER MICHIGAN...NRN LAKE MICHIGAN...SE WISCONSIN...THEN INTO THE MID MS RIVER VLY. THE FRONT WILL MOVE A LITTLE SLOWER THAN PREVIOUS THOUGHT...SO HAVE DELAYED THE ONSET OF SHOWERS AND THUNDERSTORMS ACRS THE REGION UNTIL MID TO LATE AFTERNOON. WITH MORE SUNSHINE EXPECTED...TEMPS WERE RAISED A FEW DEGREES FOR MOST OF THE AREA OUTSIDE OF THE LAKE MICHIGAN SHORELINE. ALTHOUGH MODERATE DEEP LAYER SHEAR IS EXPECTED TO ACCOMPANY THE FRONT LATE THIS AFTN AND EVENING...MOISTURE TRANSPORT IN THE LOW LEVELS ARE STILL SOMEWHAT MEAGER FOR MAY STANDARDS. CURRENT DEWPOINTS IN THE UPPER 40S TO LOWER 50S WILL HAVE TO CLIMB INTO THE UPPER 50S TO AROUND 60 TO ACHIEVE SBCAPES BETWEEN 1000 AND 1500 J/KG. THE STORM PREDICTION CENTER CONTINUES TO HAVE THE ENTIRE REGION UNDER A SLIGHT RISK FOR SEVERE THUNDERSTORMS FOR DAMAGING WINDS AND HAIL. WILL CONTINUE TO MONITOR OBSERVATIONAL TRENDS AND LATEST MODEL GUIDANCE TO SEE HOW THIS POTENTIAL SEVERE WEATHER EVENT PANS OUT. /ISSUED 354 AM EDT TUE MAY 15 2007 SHORT TERM... TODAY THROUGH TONIGHT LEAD MID LEVEL SHORTWAVE IMPULSE IS CURRENTLY TRAVERSING THE NORTHERN MIDWEST...SUPPORTING AN AREA OF SHOWERS AND THUNDERSTORMS ALONG A COLD FRONT. THE HEAVIEST STORMS WERE LOCATED IN NORTHEASTERN WI WHERE BEST UPPER LEVEL SUPPORT AND LL THERMODYNAMICS WERE IN PLACE. LOCALLY...GUSTY SOUTHWEST WINDS VIA 40 TO 60 KNOT H925 JET WERE AFFECTING WESTERN PORTIONS OF CWA ALLOWING BL TO REMAINED MIXED. TEMPS WERE HOVERING IN THE LOWER 70S-UPPER 60S IN THIS AREA. FARTHER EAST LIGHT WINDS AND CLEAR SKIES HAVE ALLOWED TEMPS TO FALL IN THE LOWER 60S. SEMI-TRICKY FORECAST IN THE BOOKS TODAY AS FRONTAL TIMING WILL DETERMINE WHO GETS BEST PRECIP CHANCES ACROSS THE FA. STILL HAVE LIKELY POPS ACROSS CWA. HOWEVER...IT IS THE NORTHWESTERN PORTION OF THE FA THAT MAY BE PROBLEMATIC. CURRENT SHORT RANGE MODELS ARE ALL AGREEING ON BRINGING COLD FRONT INTO NORTHWESTERN CWA BY EARLY AFTERNOON...ABOUT THE TIME CONVECTIVE TEMPS WILL BE REACHED. TWO IMPORTANT METEOROLOGICAL FACTORS WILL PLAY INTO CONVECTIVE INITIATION...LAKE MI MODIFICATION OF FRONT AND OUTFLOW BOUNDARY MODIFICATION OF COLD FRONT FROM ONGOING CONVECTION ACROSS UPPER MIDWEST. BOTH WOULD ALLOW SOME ACCELERATION OF SFC FRONT...PLACING STRONGEST CONVERGENCE ZONE AWAY FROM THE LAKE WITH STRONG SINK BEHIND THIS ZONE. WITH THAT SAID EXPECTING BEST THUNDERSTORM CHANCES TO FALL EAST OF A LINE FROM STARKE COUNTY IN...TO ST. JOE COUNTY MI. THIS IS WHERE THE BEST SFC CONVERGENCE...DAYTIME HEATING AND UPPER LEVEL SUPPORT WILL BE FAVORED. BULK OF MID AND HIGH CLOUDS FROM ONGOING CONVECTION ARE EXPECTED TO STAY WELL NORTH OF CWA TODAY AND ALLOW SUNSHINE TO COVER THE FA. STILL EXPECTING HIGHS IN THE 80S...ESPECIALLY SINCE MANY PLACES WILL HAVE A HEAD START IN THE 70S. MOISTURE WILL CONTINUE TO ADVECT INTO THE AREA THIS MORNING. COMPARING THE WRF TO CURRENT OBSERVATIONAL TRENDS REVEALS IT IS DOING A GOOD JOB. HAVE TRENDED MOISTURE ADVECTION TO IT. BY EARLY AFTERNOON EXPECTING 60S DEWPOINTS IN FA. THIS COMBINED WITH TEMPS IN THE 80S WILL PRODUCE ML-CAPE VALUES IN THE 1200 TO 2000 J/KG RANGE. EXPECTING SOME MOISTURE POOLING JUST AHEAD OF SFC FRONT...WHICH WOULD EVEN SUPPORT LOCALLY HIGHER CAPE VALUES. WRF HINTS AT THIS. WELL MIXED SUB CLOUD LAYER...STEEP MID-LEVEL LAPSE RATES /6-7 C/KM/...AND STORM MOTION IN DIRECTION OF 30 KNOT 0-3KM SHEAR VECTOR WILL ALLOW A DAMAGING WIND THREAT. THIS WILL ESPECIALLY BE TRUE WHEN EXPECTED COLD POOL DEVELOPS...TRANSITIONING THUNDERSTORMS INTO A LINEAR CONVECTIVE SYSTEM WITH BOWING SEGMENTS. MODELS INDICATE MID LEVEL SPEED MAX WILL ADVECT INTO THE REGION BY LATE AFTERNOON...INCREASING DEEP SHEAR. THIS SHOULD HELP INCREASE SEVERE THREAT ALLOWING BETTER STORM STRUCTURE ORGANIZATION. ISOLATED HAIL WILL ALSO BE POSSIBLE WITH STEEP MID-LEVEL LAPSE RATES AND DYNAMIC COOLING ALOFT FROM APPROACHING MID LEVEL WAVE. HAVE TAILORED POPS AND WEATHER FOR THESE CONCERNS. LONG TERM... WED-MON...UPR LEVEL TROF DIGGING SE INTO THE MS VLY TODAY WILL BE OVER THE GRTLKS STATES WED. SFC CDFNT WILL BE OVER THE OH VALLEY IN THE MORNING AND MOVE EAST TO THE MID ATLANTIC COAST BY EVE. LOW LEVEL CYCLONIC FLOW AND CAA SHOULD RESULT IN SOME LINGERING LOW CLOUDS WED MORNING. QUITE COLD ALOFT WITH H5 TEMPS PROGGED TO FALL TO AROUND -22C IN THE AFTN COULD RESULT IN A FEW INSTABILITY SHOWERS DVLPG DURING THE DAY BUT WITH LOW LEVELS DRYING OUT DURING THE AFTN HELD OFF ON INTRODUCING LOW POPS ATTM. UPR LOW OVER WRN MANITOBA THIS MORNING WILL DROP SEWD ACROSS WI AND NE IL WED NIGHT PSBLY CAUSING SOME SHOWERS IN OUR AREA. BY THU AFTN, RIDGING WILL BUILD INTO THE AREA PROVIDING FAIR WX... THOUGH COLD TEMPS ALOFT SHOULD RESULT IN DECENT CU FIELD AWAY FROM MORE STABLE LM SHADOW. ANOTHER SHRTWV WILL DROP SE ACROSS THE GRTLKS THIS WEEKEND, BUT STRONGER WLYS ALOFT WILL BE FARTHER REMOVED FROM OUR CWA THAN WILL OCCUR EARLIER IN THE WEEK. NET RESULT WILL BE A BACKDOOR CDFNT WHICH SHOULD MOVE THROUGH THE AREA DRY, THOUGH 00Z GFS IS A LITTLE MORE IMPRESSIVE WITH QPF ASSOCIATED WITH A WK POST FRONTAL SHRTWV MOVG THROUGH THE AREA SUNDAY THAN WAS THE 14/12Z RUN. FOR NOW HAVE JUST INCREASED CLOUDS SOME FOR SUNDAY AND LOWERED HIGH HIGH TEMPS A BIT. RIDGING EXPECTED TO BUILD BACK INTO THE AREA BY MONDAY PROVIDING WARMER WX. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && AVIATION/UPDATE...HICKMAN SHORT TERM...CHAMBERLAIN LONG TERM...TAYLOR
Hazardous weather outlook, May 15, 4:55 AM EDT, 9 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 455 AM EDT TUE MAY 15 2007 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-160900- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 455 AM EDT TUE MAY 15 2007 /355 AM CDT TUE MAY 15 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A COLD FRONT THIS AFTERNOON. SOME THUNDERSTORMS MAY BECOME SEVERE WITH THE PRIMARY THREAT BEING DAMAGING WIND. ISOLATED LARGE HAIL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND THIS EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX LMZ043-046-061-160900- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE- 455 AM EDT TUE MAY 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A COLD FRONT THIS AFTERNOON. SOME THUNDERSTORMS MAY BECOME SEVERE WITH THE PRIMARY THREAT BEING DAMAGING WIND. ISOLATED LARGE HAIL IS ALSO POSSIBLE. IN ADDITION TO THUNDERSTORMS...WINDS WILL INCREASE OUT OF THE NORTHWEST THIS AFTERNOON BEHIND A COLD FRONT. SUSTAINED WINDS OF 15 TO 20 KNOTS WITH HIGHER GUSTS ARE EXPECTED TONIGHT. THE WIND WILL ALLOW WAVES TO BUILD TO 3 TO 5 FEET. A SMALL CRAFT ADVISORY MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY 3 TO 5 FOOT WAVES ARE EXPECTED TO CONTINUE INTO WEDNESDAY MORNING. THE WAVES WILL GRADUALLY SUBSIDE AS NORTHWEST WINDS DIMINISH DURING THE DAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 3:18 PM EDT | Severe Thunderstorm Warning | IWX | Hillsdale | 27 min |
| May 15, 4:13 PM EDT | Tornado Warning | IWX | Berrien | 41 min |
| May 15, 4:44 PM EDT | Tornado Warning | IWX | Berrien, Cass | 46 min |
| May 15, 5:04 PM EDT | Tornado Warning | IWX | Berrien | 26 min |
| May 15, 5:14 PM EDT | Tornado Warning | IWX | Cass | 46 min |
| May 15, 5:26 PM EDT | Severe Thunderstorm Warning | IWX | Branch, Saint Joseph | 64 min |
| May 15, 5:37 PM EDT | Tornado Warning | IWX | Saint Joseph | 38 min |
| May 15, 6:13 PM EDT | Severe Thunderstorm Warning | IWX | Hillsdale | 47 min |
| May 15, 6:46 PM EDT | Severe Thunderstorm Warning | IWX | Hillsdale | 29 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.